Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Symptoms of endometriosis, worse after consumption of prescribed drug. Advised laparoscopy. Dianette prescribed. Suggestions?

I have severe symptoms of endometriosis and I have finally found a doctor who recommended and requested a laproscopy. She also prescribed 'diane'/'dianette' for the symptoms but it actually seems to have made them worse. The withdrawal bleed is lighter but I had sever pain and bloating for about 2 weeks beforehand. I was also moody and stressed until I stopped taking the active pills and once I stopped I felt happy. Should I give my body time to adjust to this pill as it has only been one month or should i ask for a different pill? How effective is 'diane'/'dianette' for treating endometriosis and are there better options available?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi Nandini,
Thank you for choosing Healthcaremagic. I can understand your concern.
Better option to treat endometriosis is PROGESTERONE tablets. They act by making the endometrial tissue which is outside the uterus to atrophy.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor